# SDR 20010507CW009

- Difficulty date: June 29, 2000
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N8549Z
- Make and model: Lakeac 250LAKE
- Aircraft serial: 115
- Engine: Lyc TIO540*
- System (JASC): 2140 · Heating System
- Part: Regulator
- Part number: A14D1175
- Condition: Leaking
- Location: Heater
- Part time: 4 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING A ROUTINE FLIGHT THE PILOT NOTED A FUEL SMELL DURING HEATER OPERATION.  HE SHUT OFF THE HEATER AND RETURNED TO MAINTENANCE BASE.  THE MECHANICS NOTED THAT THE HEATER FUEL PSI REGULATOR WAS LEAKING FROM DIAPHRAGM SEAL AREA.  A NEW VALVE WAS INSTALLED, BUT FAILED AFTER 2 HRS OF OPERATION.   A 2ND NEW VALVE WAS INSTALLED AND WAS FOUND TO LEAK FROM DIAPHRAGM AREA AFTER A FEW HOURS OF OPERATION.   THE THIRD VALVE WORKS NORMALLY.  NO LEAKS WERE FOUND.
